# SDR IPXA2025080154641

- Difficulty date: July 16, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 76,493 hours, 16,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK #10 LE TRACK CUT OUT HAS A CRACK AT RADIUS.040-19, ATA-51-00.  ACCOMPLISH REPAIR PER SRM 57-40-02-2R-7 REPAIR 7 REV 71. INSTALLED REPAIR FILLER AND DOUBLER AT L/H WING SLAT TRACK #10 LE TRACK CUT OUT PER MD11 SRM 57-40-02-2R-7 REPAIR 7 FIG. 201 & UPS GMM 04-02.
